# SDR AALA2019122319017

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 72,855 hours, 9,259 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEAKING FROM RIGHT WING DRY BAY AT RIB 2. RESEALED WING DRY BAY STRUCTURE AT RIB 2.
